MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET 15 CM (6 IN) 2.25 ML

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET 15 CM (6 IN) 2.25 ML
Catalog Number 385162
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd q-syte¿ tri-extension set 15 cm (6 in) 2.25 ml had broken valves.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: three samples were received in support of this complaint.The samples received showing the reported defect.Based on the description received, the broken connector is not caused in the nogales manufacturing process.The failure mode can¿t be reproduced in the current manufacturing process and the failure mode can¿t be confirmed.The reported luer connector end is not used in the process.No findings in qns/ncmr/dhr about the lot number 7209508 was found.This is considered as an isolated issue.Investigation conclusion: some plastic materials may be affected by chemicals such as alcohol that might cause some dryness on the parts and potentially being damaged when applied an excessive pressure when connected.No chemicals are used in the nogales manufacturing process.Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: yes.

Brand Name
BD Q-SYTE¿ TRI-EXTENSION SET 15 CM (6 IN) 2.25 ML
Common Device Name
Q-SYTE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7757240
Report Number9610847-2018-00251
Device Sequence Number11201898
Product Code FPA
UDI-Device Identifier00382903851621
UDI-Public00382903851621
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2020
Device Catalogue Number385162
Device Lot Number7209508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;